# SDR 07FDEA02769

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH REFERENCE TO EA NR 1-5710-90773 DURING ACCOMPLISHMENT OF ALI 57.23.01.2. TWO MOUNTING BORES THE TANKS ACCESS PLATE AT STA XORS = 713.6 GAVE A CRACK INDICATION. THE   BORES WERE INCREASED TO 0.310" WHERE CRACK INDICATION CEASED.  COMPLIED WITH FEDEX EA NR 1-5710-112360, TITLE: AD 2007-07-04 - WINGS - RIGHT LOWER SKIN PLANK CUT OUT ATT 636AB - FOUR ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI - REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
